This past year has been awful. My Dr. I have again quit Lipitor. Will these things disappear with time?
Hi! My name is Casandra. I have 26 yo. I love porn and sex. My favorit is Bisexual, Fetish, Sex video
Take me now!
You should discuss the benefits and risks of taking statins with your doctor before you start taking the medication. Regular exercise can sometimes lead to a rise in CK, so tell your doctor if you've been exercising a lot. It is a pit, this muscle weakness and forgetfulness. Like all medications, statins can cause side effects. Of those, 35 had a definite diagnosis, 54 statins and facial numbness probable cases and 77 were possible cases.
It started in my left leg, moved up to include my arm and the left side of my face neck and head. Taking statins for longer periods of time and taking higher doses of them increased the risk of developing neuropathy. I am so upset with this. Google [Bot] and 0 guests.